arrow
Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22.

Preview Full PDF 2422 20236 Abstract

François Bouchon, Stéphane Clain & Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36.

Preview Full PDF 2202 19748 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55.

Preview Full PDF 2338 20443 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68.

Preview Full PDF 2187 19740 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75.

Preview Full PDF 2150 19687 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97.

Preview Full PDF 2182 19625 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111.

Preview Full PDF 2930 20394 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122.

Preview Full PDF 2267 20339 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard